# SDR UIEA2022041800310

- Difficulty date: April 15, 2022
- Submitted: April 18, 2022
- Operation: Air carrier
- Aircraft: N1619A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26208
- Aircraft time: 78,645 hours, 14,767 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Loose
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REATTACH EXIT LIGHT LENS ADJACENT TO L1 DOOR( REINSTALLED  EMERGENCY DOOR EXIT COVER IAW AMM 33-51-01 )
